| Catalog Number |
00596202410 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).D10: item# unk tibial tray; lot# unknown.G2: foreign, event occurred in india.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that during a procedure, the poly/insert would not lock into the tibial tray despite repeated attempts by the surgeon.No patient consequences were reported as a result of the event.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; d9; g1; g3; g6; h1; h2; h3; h4; h6 visual examination of returned product performed.Item and lot number confirmed.Device exhibits signs of use (gouges, tool marks) and the dovetail feature is compressed.Dimensional analysis performed and all dimensions were found to be within specification.Medical records were not provided.Review of the device history record identified no deviations or anomalies during manufacturing.Damage to the articular surface can occur if the articular surface is not correctly placed and oriented before pushing it using the inserter instrument.Detailed instructions for inserting the articular surface are provided in the nexgen lps fixed bearing knee surgical technique.The root cause is attributed to use error.Damage to the dovetail feature confirms the implant would not be able to seat.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.